Recall of Children’s Panadol Baby Drops dosing device

A RECALL of Children's Panadol Baby Drops Syringe dosing device has begun due to the inaccurate placement of the dosing indicator on the syringe.

Following initial investigations, this appears to be a rare incident and a low safety risk, however, in the best interests of consumer safety and in consultation with the Therapeutic Goods Administration (TGA), the company has decided to undertake a voluntary recall.

GlaxoSmithKline (GSK) is requesting that consumers check their Children's Panadol Baby Drops product that comes with a syringe to check the alignment of the dosing indicator which should start right at the tip instead of after a gap.

The only component impacted is the syringe therefore consumers may choose to dispose of the incorrect syringe and continue using the product with another suitable syringe.

"If a child has been dosed using an incorrect syringe following the label instructions, there is a low risk to the health of the child," GSK medical director Dr Andrew Yeates said. Concerned parents should ring the Poisons Information Centre on 131 126. or go to a hospital.


Cops allege $100,000 stolen property at OMCG home

Cops allege $100,000 stolen property at OMCG home

Outlaw motorcycle gang member charged

Essence of a gin winner

Essence of a gin winner

Brookies Gin wins twice.

No ifs, butts or maybes about it

No ifs, butts or maybes about it

Beach butt clean up.

Local Partners